Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have PCOD, trying to conceive. Taking medicine after follicle study. Could i be pregnant?

Hi, I am Manasa.I am 26 yrs old.I have PCOS but my periods come every 33-35 days.My all other medical tests came out normal.My husband s medical tests also are normal.We tried to conceive normally for 6 months but couldn t.So I went to a Gynecologist and she asked me to use Siphene 50mg twice daily from Day 3 to Day 7 of my cycle and did sonography to check how my follicles are growing and to see when are they completely grown.On Day 15 my follicles (Rt Ovary 20x20 mm Lt Ovary 20x20, 18x18, 21x20, 19x19) are completely grown so my doctor gave me Decapeptyl 0.1mg shot and asked us to have intercourse on Day 16, 17, 18 and 19.On Day 18 my follicles got ruptured except one on Lt ovary of 18x18 mm size.My endometrium was 11 mm on Day 18.She also asked me to take Dubagest 200 mg vaginal tabs from Day 20 to Day 27.But that month didn t happen.Next month my doctor asked me to follow the same medication but this time no Decapeptyl.That month I grew a cyst on my Lt ovary.So i went to another Gynecologist next month where she did abdominal sonography and said there is no cyst and couldn t continue with that doctor because she is not available all the week.So on 5th month i came back to the previous doctor and did sonography as suggested by her and they found a cyst of 16x14 mm sizeon Lt ovary.So she asked me to take Novelon 21 tabs.By tomorrow i will finish my 21 tabs.Now I am not understanding about what is happening in me, what is she trying to do?Is this process correct or is she just trying to squeeze all my money for tests?Because except PCOS all other lab reports came out normal.My husband is perfect.But why is it getting delayed? Thank you in advance.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
I appreciate your query.
What your doctor did makes perfect sense.
Please do not doubt her intentions.
You seem to be having polycystic ovarian disease
She gave you clomiphene to stimulate growth of follicles, and gave you decapeptyl for rupturing mature follicles.
dubagest is given for luteal phase support after follicular monitoring, and ovulation induction, which you went through.
After two cycles of clomiphene stimulation, it is a common side effect to have ovarian cyst, as clomiphene stimulates the ovaries to produce more than physiological number of follicles.
Abdominal sonography might not have picked up small ovarian cysts.
Novelon is an oral contraceptive pill, which is given for resolution of ovarian cysts.
So , the treatment protocol you have undergo sounds perfectly reasonable.
However, I would advise you certain things.
Consult an infertility specialist first.
Also, do not undergo more blind stimulation with ovulation inducing agents, without first going in for tubal testing ( testing whether your tubes are open or not - can be in the form of a diagnostic hysteroscopy and laparoscopy )
If the tubes are open, next time, go for clomiphene with or without injections ( gonadotropins ) and go for IUI ( intrauterine insemination ) which will maximize your chances of conception.
If the fallopian tubes are blocked, you naturally will have to resort to IVF ( in vitro fertilization)
Do not waste more time
Keep your mental state stable, as these treatments and tests are expensive.
Above all, keep faith in your practitioner.
Exercise regularly and de stress yourself
All the very best.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor